# SDR AALA201802209025

- Difficulty date: February 17, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 14,927 hours, 5,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. MISSING EXIT LIGHT COVER IN FORWARD GALLEY R2 DOOR. INSTALLED NEW EXIT LIGHT COVER. OK FOR SERVICE PER AMM 33-51-01.
